# SDR SWAA093744

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 59,858 hours, 59,002 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 693871715
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  FUEL LEAK TOP OF RT WING - VISIBLE IN FLIGHT.  FUEL WAS SEEN STREAMING FROM PANEL ON TOP OF WING.  FUEL COMING FROM PANEL 8817R.  REMOVED AND REPLACED PANEL PER MM.
